# SDR YENA2022042000384

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 02640
- Aircraft time: 62,135 hours, 22,340 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#768, PSE-MCO.'DIRTY SOCK SMELL BELOW 3000 APPARENT IN COCKPIT AND NOT IN CABIN TURNED OFF PACK 1 AND SMELL DISSIPATED; ACCOMPLISHED LEVEL B ECS DECONTAMINATION REF AMM 21-00-00-615-803A. RAN BOTH ENGINES FOR 25 MINUTES THROUGH ALL TEMPERATURE SETTINGS. NO ODOR PRESENT C/W INFO NOTICE 2017-T0151 ODOR IN CABIN.' (SUPPLEMENTAL ADDED TO STAGE OF OPERATION)
